# SDR 07FDEA02012

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 49,432 hours, 10,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU - FUSELAGE SKIN EXTERIOR AT APU EXHAUST DOOR LOWER SIDE HINGE FOUND   CORRODED.  REPAIRED AS PER   FEDEX E.A. 1-5330-109892.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
